# SDR ASAA2016032016019

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 13,455 hours, 4,359 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON RECALL, CLEARS WITH CAUTION RESET.  ACFT GROUNDED. ACCOMPLISHED PACK TEMP CONTROL BITE PROCEDURE ON NR 2 CONTROLLER, SHOWED TCU FAULT.  RESET NR 2 CONTROLLER CLEARED FAULT REF FIM 21-62, TASK 801.  RAN RIGHT PACK FOR 20 MINS, NO FAULTS NOTED.  RE-ACCOMPLISHED BITE CHECK ON NR 2 CONTROLLER, NO FAULTS NOTED, FIM 21-62, TASK 801.
